# SDR DL757030750

- Difficulty date: August 14, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 38,858 hours, 18,565 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201021
- Part serial: CJ001305
- Condition: Unserviceable
- Location: Fwd E/E
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTICAL TYPE FUMES AND HAZE THROUGHOUT CABIN AFTER TAKE OFF.   REMOVED STATIC INVERTER (2 CB PULLED 6D10 6L11)  RESET CB'S AND REPLACED STATIC INVERTER PERFORMED EQ. COOLING BITE TEST, ALL INDICATIONS NORMAL.
